Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? US
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google
What is your current age, height, weight? 31, 5’10, 160 LBs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride, forget dosage but one pill
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
Think it was 1mg just one day
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
1 day, 1 pill
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Strictly libido, anxiety at beginning but subsided
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[X ] Loss of Libido / Sex Drive
[ X] Erectile Dysfunction
[X ] Complete Impotence
[X ] Loss of Morning Erections
[X ] Loss of Spontaneous Erections
[X ] Loss of Nocturnal Erections
[X ] Watery Ejaculate
[X ] Reduced Ejaculate
[ X] Inability or Difficulty to Ejaculate / Orgasm
[X ] Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
TRT briefly (2 months)
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Low testosterone - Measured at 250 mg/L
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
So I have kind of an interesting story, I took propecia one time, just one pill in 2018 and immediately had side effects. I was aware that could happen and aware PFS existed but from what I read it was extremely, extremely rare.
I immediately had side effects and stopped taking Finasteride. After a week I returned completely back to normal and was normal for 6 months until I was with a girl and couldn’t get an erection. I felt off that week and thought I had low T. Didn’t consider Propecia to be the cause because it was 6 months ago and I was fine.
I started taking D aspartic acid and felt great for a full year. By the end of the year I decided to see a doc, got tested and had low T (250 mg/L). He put me on TRT, still at this point I was not thinking propecia had anything to do with it. I was on for 2 months and felt great, problem is I was taking it via injection every 3 weeks and eventually my estrogen levels spiked and I had ED. I’m thinking more frequent and less volume injections would avoid that issue.
After stopping TRT and once my estrogen levels lowered I felt great for a couple weeks until my T dropped again.
Everytime I have felt bad, I’ve either had low T or high E. I’m curious about this because everyone on here with PFS seems to have normal hormonal levels, when my hormones are at normal levels I feel great. I do think propecia caused this issue but I’m wondering if anyone is in a similar boat, is this PFS or just hypogonadism? I’m hesitant to try TRT again even though it worked because I’ve read here ppl have gotten worse.
Sorry for the rambling story please ask any questions or let me know if anyone else has had similar situation.